# SDR REXA2013061000701

- Difficulty date: June 9, 2013
- Submitted: June 10, 2013
- Operation: Air carrier
- Aircraft: N8390A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7390
- Aircraft time: 28,040 hours, 25,440 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OTBD FLOORBEAM CAP LBL9 AT FS559+112 TO FS621, WL73.5 IS CORRODED BEYOND LIMITS.  R & R IAW SRM 51-42-21 AND REO 601R-53-61-3778.
